# SDR IPXA2024042918728

- Difficulty date: April 16, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 58,987 hours, 19,527 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 182T73096
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CORROSION - BRACKET, R/H LOWER SURFACE OF UPPER RIGHT HORIZONTAL STABILIZER BOX STA 1805 (REPLACE)  REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 89. INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 89. AND BOEING DWG NO. 182T7119 SH. 1 REV. D. JOB COMPLETED.REVIEWED
